# SDR UALA2010110304077

- Difficulty date: November 2, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,053 hours, 6,464 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MANY NO SMOKING FASTEN SEAT SIGNS INOP THROUGHOUT CABIN, MAIN DECK AND UPPER DECK LIGHTS.  RELAMPED NO SMOKING FASTEN SEAT BELT SIGNS, OP CHECKS GOOD
